# SDR P5CA9800057

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rack
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT VERTICAL CANNON PLUGS RACK STATION 460 HAS 8 DAMAGED STANCHION.  REMOVED AND REPLACED PER SRM 51-10-01.
